# SDR SWAA107849

- Difficulty date: December 14, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N384SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26590
- Aircraft time: 54,877 hours, 45,894 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Part number: 1899
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RT GEAR 'RED' LIGHT ON DURING APPROACH.  RAISED GEAR AND LOWERED GEAR.  ON SECOND APPROACH GOT 3 GREEN LIGHTS.  REMOVED AND REPLACED RT MLG UPLOCK SENSOR PER MM.
